All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, My ten-year-old daughter had an appendectomy two days back. She was in horrible pain after that. They wished to send her home, but they decided to keep her in hospital since the pain could not be controlled with Tylenol or Ibuprofen. Then the following day, she had terrible diarrhea. She... Read Full »
Answer: Hi, Welcome to icliniq.com. Having severe pain and diarrhea post-surgery is a point of concern. From your description, there are two possibilities. Firstly, it may be a complication from surgery that needs to be clinically examined by the operating surgeon, evaluated, and managed accordingly.... Read Full »
Query: Hi doctor, My brother, who is 27 years old, has been suffering from back pain for the last nine months. Nine months ago, in the first MRI, the doctor told us it is a slipped disc. We took it lightly. He had painkillers, and due to excessive use of painkiller, he had a stomach ulcer. Now, the ulcer ... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand the scenario well. If it was only a spinal involvement, then we could have given only medicines and weighted for improvement. But here it is both, spinal involvement and abscess also (attachment removed to protect patient identity). An abscess is a collecti... Read Full »
Query: Hello doctor, I have severe weakness in the muscles of the hips and butt. But no real pain. I stopped taking Rosuvastatin, Ezetimibe, and Paroxetine but I still use Enalapril (15 mg daily) to lower my blood pressure. Blood tests for muscle rheumatism are negative. Vitamin D is 95 nmol/l and I use ... Read Full »